MathSciNet Relay Station
MathSciNet bibliographic data
MR190982 60.30
Studnev, Ju. P. A remark in connection with the Katz-Petrov theorem. (Russian) Teor. Verojatnost. i Primenen 10 1965 751–753.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement